# SDR AMTA200800188

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N701TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RED FLOOR PROX LIGHT AT 37R ARE INOPERATIVE.  RELAMPED AND REPAIRED BROKEN WIRES IAW WIRING PRACTICE MANUAL AND AMM CHAP 33-50-00.  CHECKS GOOD.  OK FOR SERVICE.  (K)
